Proceedings of the YSU, Physical and Mathematical Sciences 2020, volume 54, № 2
Proceedings of the YSU, Physical and Mathematical Sciences 2020, volume 54, № 2 About
Published since 1925. Currently the peer-reviewed works on natural sciences, mathematics and informatics are published here in Armenian, Russian and English languages.
"Proceedings of the YSU" is published three times a year. The journal presents original articles containing new results of theoretical, experimental and applied research, carried out in YSU or other Armenian and foreign scientific centers.

Scince 2009 the Journal is publishing in three series

Physical and Mathematical Series
Editor in Chief Professor Varujan S. Atabekyan
Chemical and Biological Series,
Editor in Chief Professor Rouben M. Harutyunyan
Geografical and Geologicall Series
Editor in Chief Professor Hoghmik H. Sargsyan
contribute
Dear Authors!

To prepare your manuscript for submission to Proceedings of the YSU, please read the following instructions:


  • Physical and Mathematical Sciences


  • Chemical and Biological Sciences


  • Geological and Geographical sciences


    Please contact us at proceedings@ysu.am for further details.
  • Address:
    1 Alex Manoogian,
    Yerevan, RA
    Phone:
    037-460-710-024
    E-mail:
    proceedings@ysu.am

    Table of Contents

    V. S. Atabekyan

    The set of 2-genereted C*-simple relatively free groups has the cardinality of the continuum | Proceedings of YSU, Physical and Mathematical Sciences, 2020, v. 54, #2, p. 81-86 |

    M. H. Avetisyan

    On solvability of a nonlinear discrete system in the spread theory of infection | Proceedings of YSU, Physical and Mathematical Sciences, 2020, v. 54, #2, p. 87-95 |

    T. V. Galstyan, A. G. Minasyan

    On random weighted sum of positive semi-definite matrices | Proceedings of YSU, Physical and Mathematical Sciences, 2020, v. 54, #2, p. 96-100 |

    G. V. Mikayelyan, V. S. Petrosyan

    Some properties of Blaschke type products for the half-plane | Proceedings of YSU, Physical and Mathematical Sciences, 2020, v. 54, #2, p. 101-107 |

    N. K. Vardanyan

    On constant coefficient PDE systems and intersection multiplicities | Proceedings of YSU, Physical and Mathematical Sciences, 2020, v. 54, #2, p. 108-114 |

    Ye. B. Dalyan, L. G. Aslanyan, I. V. Vardanyan

    The influence of urea on G-quadruplex and i-motif structures in complementary DNA sequences | Proceedings of YSU, Physical and Mathematical Sciences, 2020, v. 54, #2, p. 115-122 |
    Ա | Բ | Գ | Դ | Ե | Զ | Է | Ը | Թ | Ժ | Ի | Լ | Խ | Ծ | Կ | Հ | Ձ | Ղ | Ճ | Մ | Յ | Ն | Շ | Ո | Չ | Պ | Ջ | Ռ | Ս | Վ | Տ | Ր | Ց | ՈՒ | Փ | Ք | Օ | Ֆ
    Academic journals